# SDR AALA202112024453

- Difficulty date: December 1, 2021
- Submitted: December 2, 2021
- Operation: Air carrier
- Aircraft: N932NN
- Make and model: Boeing 737*
- Aircraft serial: 33488
- Aircraft time: 25,332 hours, 10,520 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 RAFT BAR VERY DIFFICULT TO ARM. LUBRICATED L1 GIRT BAR, CHECK OPERATION PER AMM 25-66-01.
